Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 310, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jul 23, 2013, 3:39 PM CDT for Conway County, Perry County, Yell County, Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2013, 3:39 PM CDT (20:39 UTC)
- Expired
- Jul 23, 2013, 4:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Conway County, AR, Perry County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 72 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 23, 3:02 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1279 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 287 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
161
WUUS54 KLZK 232039
SVRLZK
ARC029-105-149-232115-
/O.NEW.KLZK.SV.W.0310.130723T2039Z-130723T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
339 PM CDT TUE JUL 23 2013
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN CONWAY COUNTY IN CENTRAL ARKANSAS...
NORTH CENTRAL PERRY COUNTY IN CENTRAL ARKANSAS...
EXTREME NORTHEASTERN YELL COUNTY IN CENTRAL ARKANSAS...
* UNTIL 415 PM CDT
* AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 2 MILES WEST OF PETIT JEAN STATE PARK...OR 12 MILES
NORTHWEST OF PERRYVILLE...AND MOVING EAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
PETIT JEAN STATE PARK... PETIT JEAN MTN...
CARDEN BOTTOMS... ADONA... PONTOON...
ADA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3512 9305 3513 9303 3516 9303 3518 9297
3516 9279 3497 9286 3504 9308
TIME...MOT...LOC 2039Z 286DEG 12KT 3510 9295
$$
641 follow-up statement
850
WWUS54 KLZK 232108
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
408 PM CDT TUE JUL 23 2013
ARC149-232119-
/O.CAN.KLZK.SV.W.0310.000000T0000Z-130723T2115Z/
YELL AR-
408 PM CDT TUE JUL 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN YELL
COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3506 9307 3506 9305 3509 9303 3511 9304
3511 9303 3511 9298 3513 9298 3517 9292
3516 9279 3497 9286 3504 9308
TIME...MOT...LOC 2109Z 303DEG 10KT 3501 9291
$$
ARC029-105-232115-
/O.CON.KLZK.SV.W.0310.000000T0000Z-130723T2115Z/
CONWAY AR-PERRY AR-
408 PM CDT TUE JUL 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
PERRY AND SOUTHWESTERN CONWAY COUNTIES UNTIL 415 PM CDT...
AT 403 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 2
MILES SOUTHWEST OF ADONA...OR 7 MILES WEST OF PERRYVILLE...MOVING
SOUTHEAST AT 10 MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
PETIT JEAN STATE PARK... PETIT JEAN MTN...
ADONA... ADA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3506 9307 3506 9305 3509 9303 3511 9304
3511 9303 3511 9298 3513 9298 3517 9292
3516 9279 3497 9286 3504 9308
TIME...MOT...LOC 2109Z 303DEG 10KT 3501 9291
$$
64What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 2:15 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 23, 2:15 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 215 PM CDT TUE JUL 23 2013 .DISCUSSION... MAIN CONCERNS THIS FORECAST CYCLE ARE CHANCES OF CONVECTION EACH PERIOD AND ANY SEVERE STORM THREAT. TEMPERATURES WILL BE AROUND NORMAL TO BELOW NORMAL VALUES THROUGH THE END OF THE WEEK AND INTO THE WEEKEND. MORNING CONVECTION OVER NE TO E AR HAS NOW MOVED SE OUT OF THE CWA...WHILE EARLIER OUT FLOW BOUNDARIES HAVE SPARKED CONVECTION DEVELOP OVER CENTRAL AR...AND IN THE LIT METRO AREA. EARLY AFTERNOON STORM DID PRODUCE HEAVY RAIN...GUSTY WINDS AND SMALL HAIL. CONVECTION WILL BE ISOLATED THIS AFTERNOON INTO THE EARLY EVENING OVER AR WITH AN ISOLATED SEVERE STORM THREAT. ATMOSPHERE REMAINS UNSTABLE AND MOIST WITH PRECIP WATER VALUE OF AROUND 2 INCHES...LI -5 TO -10...CAPE AROUND 4500 J/KG. THE UPPER PATTERN REMAINS NORTHWEST AND SHORT WAVE ENERGY && .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT WILL HAVE SOME CONVECTION IN THE FIRST PERIOD BASED ON CURRENT TRENDS...MAINLY NORTHWEST TO CENTRAL WITH ACTIVITY MOVING S TO SE. ISOLATED SEVERE THREAT WILL CONTINUE THIS AFTERNOON TO EVENING BEFORE WINDING DOWN. TONIGHT ADDITIONAL CONVECTION IS EXPECTED AS THE FRONT SAGS SOUTH CLOSER TO AR...AND SHORT WAVE ENERGY MOVES SE IN THE UPPER FLOW. MODELS ARE CONSISTENT WITH SAGGING THE FRONT TO NEAR THE AR AND MO STATE LINE AROUND 10Z TO 12Z WEDNESDAY. WITH THE EXPECTED UPPER ENERGY...CHANCES OF CONVECTION WILL INCREASE EARLY WEDNESDAY MORNING...AND BE OVER THE STATE MUCH OF WEDNESDAY. MODELS HAVE THE FRONT AROUND CENTRAL AR MID DAY WEDNESDAY...THEN SLOWLY DRIFT IT SOUTH TO SOUTHERN AR AROUND 00Z TO 06Z. CONVECTION WILL ALSO GRADUALLY SLIDE SOUTH WITH THE BOUNDARY. THE CHANCE OF RAIN SLOWLY MOVES SOUTH WEDNESDAY NIGHT AND POP FORECAST MOVES THE BEST TO SOUTHERN AREAS. INTO THURSDAY CONVECTION CHANCES FOCUS MORE OVER WESTERN TO CENTRAL AR. INTO FRIDAY...CONVECTION CHANCES BECOME A BIT MORE WIDESPREAD OVER AR AS A SYSTEM OUT WEST MOVES CLOSER TO AR AND DEVELOPS CONVECTION. TEMPS ARE EXPECTED TO BE AROUND NORMAL TO A BIT BELOW NORMAL WITH CLOUDS AND RAIN CHANCES IN THE FORECAST. && .LONG TERM...SATURDAY THROUGH TUESDAY THE PERIOD WILL INITIATE WITH A QUASI- STATIONARY FRONT DRAPED ACROSS THE SOUTHERN PART OF THE STATE. MODELS CONTINUE TO SHOW POSSIBLE MCS DEVELOPMENT SATURDAY WITH FEATURE EXITING THE AREA SATURDAY EVENING. STILL ENOUGH DIFFERENCES BETWEEN THE MODELS NOT TO GET REAL EXCITED ABOUT POPS BUT POTENTIAL IS THERE FOR SOME LOCALLY HEAVY AMOUNTS. WILL CONTINUE TO BLEND FORECAST SOLUTIONS THIS AFTERNOON. THIS FEATURE WILL THEN BE FOLLOWED BY AN ADDITIONAL COLD FRONT MOVING THROUGH WHICH WILL BRING IN CLEARING SKIES ALONG WITH A COOLER AND DRIER AIR MASS ALONG WITH SLIGHTLY BELOW NORMAL TEMPERATURES. TOWARD THE END OF THE PERIOD...A NORTHWEST WIND FLOW ALOFT MAY BRING A WEAK SYSTEM FROM THE PLAINS. KEPT SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS MONDAY NIGHT AS A RESULT...MAINLY ACROSS THE NORTHERN HALF OF THE STATE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 73 87 67 87 / 60 60 20 10 CAMDEN AR 73 94 72 93 / 30 40 20 20 HARRISON AR 72 87 67 88 / 70 60 20 20 HOT SPRINGS AR 74 93 71 92 / 40 40 20 20 LITTLE ROCK AR 74 92 71 90 / 50 50 20 20 MONTICELLO AR 73 93 71 92 / 40 40 30 20 MOUNT IDA AR 73 94 71 92 / 40 30 20 20 MOUNTAIN HOME AR 72 87 66 87 / 70 60 20 20 NEWPORT AR 74 87 68 87 / 60 60 20 10 PINE BLUFF AR 74 92 71 91 / 40 50 30 20 RUSSELLVILLE AR 74 91 69 90 / 50 50 20 20 SEARCY AR 74 89 70 88 / 50 50 20 10 STUTTGART AR 74 92 71 90 / 50 50 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...59 / LONG TERM...56
Hazardous weather outlook, Jul 23, 2:20 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK..UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 220 PM CDT TUE JUL 23 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 220 PM CDT TUE JUL 23 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AS THE AREA REMAINS IN A VERY WARM AND UNSTABLE AIRMASS. SOME OF THE STORMS WILL BR STRONG WITH LARGE HAIL AND GUSTY WINDS THE PRIMARY CONCERN BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED. WHERE RAIN DOES NOT OCCUR...TEMPERATURES WILL TOP OUT IN THE 90S THIS AFTERNOON. HUMIDITY LEVELS WILL BE HIGH ENOUGH TO CREATE HEAT INDEX VALUES FROM 100 TO 104 DEGREES IN CENTRAL AND SOUTHERN SECTIONS OF THE STATE. A COLD FRONT WILL PUSH INTO THE AREA FROM THE NORTH TONIGHT. THE FRONT IS EXPECTED TO TRIGGER ANOTHER ROUND OF THUNDERSTORMS ACROSS THE NORTHERN AND CENTRAL COUNTIES. AREAS OF HEAVY RAIN ARE ANTICIPATED...AND THERE COULD BE SOME SEVERE WEATHER. STRONG TO DAMAGING WINDS AND HAIL ARE THE MAIN CONCERN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE AFOREMENTIONED FRONT WILL SLIDE INTO SOUTHERN ARKANSAS ON WEDNESDAY BEFORE STALLING. THE FRONT WILL BE FOLLOWED BY SLIGHTLY COOLER AND DRIER AIR ACROSS THE NORTHEAST HALF OF THE STATE. ALONG AND NORTH OF THE FRONT...SMALL CHANCES FOR THUNDERSTORMS ARE IN THE FORECAST WEDNESDAY AND THURSDAY. IT WILL BECOME MORE ACTIVE FRIDAY INTO SATURDAY AS A NEW COLD FRONT ARRIVES FROM THE PLAINS. AHEAD OF THE FRONT...A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS SHOULD BUILD FROM KANSAS AND OKLAHOMA INTO ARKANSAS. SEVERE WEATHER AND HEAVY RAIN ARE EXPECTED MAINLY FROM LITTLE ROCK NORTHWARD...WITH HIT AND MISS STORMS FARTHER SOUTH. THE NEW FRONT WILL BE FOLLOWED BY BELOW NORMAL TEMPERATURES DURING THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY...BUT MAY BE NEEDED TONIGHT AS A COLD FRONT PUSHES INTO THE STATE FROM THE NORTH. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46/56
In the hours before
Special weather statement, Jul 23, 2:36 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
236 PM CDT TUE JUL 23 2013
ARZ012>014-022>024-031-032-232020-
CLEBURNE AR-CONWAY AR-FAULKNER AR-NEWTON AR-POPE AR-SEARCY AR-STONE
AR-VAN BUREN AR-
236 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...SOUTHWESTERN STONE...
SOUTHWESTERN SEARCY...NORTHEASTERN POPE...SOUTHEASTERN NEWTON...
EXTREME NORTHERN FAULKNER...NORTHEASTERN CONWAY AND SOUTHWESTERN
CLEBURNE COUNTIES UNTIL 315 PM CDT...
AT 229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF
SHIRLEY TO 5 MILES SOUTH OF WOOLUM TO NEAR MOORE...AND MOVING
SOUTHEAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND POSSIBLY SOME PEA SIZED HAIL.
* LOCATIONS IMPACTED INCLUDE...
HEBER SPRINGS... GREERS FERRY LAKE... FAIRFIELD BAY...
CLINTON... WHIPPLE...
SUGAR LOAF RECREATION AREA... SOLO...
SMYRNA... SHIRLEY... QUITMAN...
OLD LEXINGTON... MT EVANS... MOORE...
JERUSALEM... HIGDEN... GREERS FERRY...
FAIRFIELD BAY MARINA... FAIRBANKS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3542 9194 3534 9239 3539 9287 3584 9316
3569 9268 3575 9230
TIME...MOT...LOC 1935Z 324DEG 15KT 3566 9234 3562 9262
3571 9296
226Local storm report, Jul 23, 3:17 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
317 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG LONSDALE 34.54N 92.81W
07/23/2013 GARLAND AR LAW ENFORCEMENT
TREES WERE REPORTED DOWN AROUND LONSDALE.
&&
226Local storm report, Jul 23, 3:25 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
325 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 2 SE MAGNET COVE 34.43N 92.81W
07/23/2013 HOT SPRING AR LAW ENFORCEMENT
TREES AND POWER LINES WERE BLOWN DOWN.
&&
57Local storm report, Jul 23, 3:27 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
327 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG 2 NW GLEN ROSE 34.48N 92.75W
07/23/2013 HOT SPRING AR LAW ENFORCEMENT
TREES AND POWER LINES WERE BLOWN DOWN.
&&
57Local storm report, Jul 23, 3:30 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
330 PM CDT TUE JUL 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 6 NE CLINTON 35.64N 92.38W
07/23/2013 E0.75 INCH VAN BUREN AR AIRPLANE PILOT
DIME TO PENNY SIZED HAIL FELL AT THE CLINTON AIRPORT.
&&
57Special weather statement, Jul 23, 3:36 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
336 PM CDT TUE JUL 23 2013
ARZ037-040-232120-
POLK AR-SCOTT AR-
336 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR SCOTT AND EXTREME NORTHEASTERN
POLK COUNTIES UNTIL 415 PM CDT...
AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF OLIVER...OR 7 MILES SOUTHEAST OF
HARTFORD...MOVING SOUTHEAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM AS WELL AS PEA
SIZED HAIL AND VERY HEAVY RAINFALL..
* LOCATIONS IMPACTED INCLUDE...
WALDRON... OLIVER... MORGAN SPRINGS...
LAKE HINKLE... Y CITY... WINFIELD...
NEEDMORE... HON... CAUTHRON...
BOLES... BATES...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3496 9440 3495 9439 3496 9437 3496 9429
3497 9424 3502 9424 3503 9423 3491 9388
3469 9406 3490 9444
TIME...MOT...LOC 2036Z 299DEG 17KT 3493 9428
226The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:12 PM CDT | Special Weather Statement | LZK | Bradley | 43 min |
| Jul 23, 3:35 AM CDT | Special Weather Statement | LZK | Jackson | 45 min |
| Jul 23, 4:55 AM CDT | Flash Flood Warning | LZK | Jackson, Woodruff | 2 hr |
| Jul 23, 12:14 PM CDT | Special Weather Statement | LZK | Pulaski | 46 min |
| Jul 23, 12:30 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Pulaski, Saline | 45 min |
| Jul 23, 1:21 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 39 min |
| Jul 23, 1:45 PM CDT | Special Weather Statement | LZK | Searcy | 45 min |
| Jul 23, 1:56 PM CDT | Special Weather Statement | LZK | Garland, Saline | 44 min |
| Jul 23, 1:59 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Saline | 46 min |
| Jul 23, 2:06 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Jefferson, Montgomery, Perry and 2 more | 39 min |
| Jul 23, 2:36 PM CDT | Special Weather Statement | LZK | Van Buren | 44 min |
| Jul 23, 2:39 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Marion | 51 min |
| Jul 23, 2:44 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Saline | 46 min |
| Jul 23, 2:48 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Van Buren | 42 min |
| Jul 23, 2:53 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Newton, Pope, Searcy, Van Buren | 52 min |
| Jul 23, 3:13 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry | 32 min |
| Jul 23, 3:20 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Stone, Van Buren | 25 min |
| Jul 23, 3:27 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton | 33 min |
| Jul 23, 3:28 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Grant, Hot Spring | 47 min |
| Jul 23, 3:36 PM CDT | Special Weather Statement | LZK | Scott | 44 min |
| Jul 23, 3:38 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 52 min |
| Jul 23, 3:44 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 31 min |
| Jul 23, 3:54 PM CDT | Flash Flood Warning | LZK | Garland, Hot Spring | 2 hr |
| Jul 23, 3:54 PM CDT | Special Weather Statement | LZK | Stone | 46 min |
| Jul 23, 3:56 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Stone | 49 min |
| Jul 23, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Sharp, Stone | 39 min |
| Jul 23, 4:07 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Stone | 38 min |
| Jul 23, 4:07 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Van Buren | 23 min |
| Jul 23, 4:09 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline | 51 min |
| Jul 23, 4:15 PM CDT | Flash Flood Warning | LZK | Baxter, Fulton | 105 min |
| Jul 23, 4:20 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope | 25 min |
| Jul 23, 4:21 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 39 min |
| Jul 23, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Saline, Yell | 48 min |
| Jul 23, 4:30 PM CDT | Severe Thunderstorm Warning | LZK | Scott, Yell | 30 min |
| Jul 23, 4:36 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery | 24 min |
| Jul 23, 4:36 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 24 min |
| Jul 23, 4:39 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Stone | 51 min |
| Jul 23, 4:46 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 29 min |
| Jul 23, 4:53 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton | 52 min |
| Jul 23, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Scott, Yell | 34 min |
| Jul 23, 4:58 PM CDT | Flash Flood Warning | LZK | Garland, Perry, Saline, Yell | 3 hr |
| Jul 23, 5:05 PM CDT | Flash Flood Warning | LZK | Baxter, Fulton, Independence, Izard, Sharp, Stone | 3 hr |
| Jul 23, 5:12 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Sharp | 33 min |
| Jul 23, 5:12 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski, Saline | 48 min |
| Jul 23, 5:14 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 46 min |
| Jul 23, 5:25 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 50 min |
| Jul 23, 5:37 PM CDT | Special Weather Statement | LZK | Marion | 43 min |
| Jul 23, 5:44 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring | 31 min |
| Jul 23, 5:54 PM CDT | Flash Flood Warning | LZK | Baxter, Fulton, Marion | 3 hr |
| Jul 23, 5:58 PM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery, Yell | 3 hr |
| Jul 23, 6:13 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 47 min |
| Jul 23, 6:34 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Yell | 41 min |
| Jul 23, 6:41 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion | 34 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.